Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   diarrhea every day! 13 months (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=29826)

redbone 01-26-2015 11:20 PM

diarrhea every day! 13 months
 
I have had diarrhea since I started on subs, and now suffer from fatigue and almost no emotion. My libido is gone, I have gained 47lbs. I'm sick of this!!

NancyB 01-27-2015 07:25 AM

Hi redbone, welcome. I'm not sure what the diarrhea is about, but the libido and fatigue and no emotion may be because of your dose. What dose are you taking and for how long have you been at that dose? The fatigue, no emotion and libido are often signals that your dose should be reduced. What has your doctor said about the diarrhea? Sorry for all the questions.

Nancy

redbone 01-27-2015 08:50 AM

He said that diarrhea can be a side effect. My dose is 2mg and has been for about a week now

NancyB 01-27-2015 09:56 AM

Hi again, what dose were you at before you went to 2mg? It can take a few days to see any difference in a dose reduction because of the half life.

Over the years, I can't remember anyone having diarrhea for the whole time they were taking the medication. It's usually the opposite. Sometimes people have it when tapering because of it being a withdrawal symptom. It's strange how its not listed in any of the literature on Suboxone.com either. Although it does list it here as a less common side effect:

http://www.drugs.com/sfx/buprenorphi...e-effects.html

One would think that you'd be dehydrated and not getting any benefit from vitamins/minerals or proteins in the foods you eat. Have you had a physical recently to make sure that it's not causing other health issues?

Nancy

MattC42286 03-02-2015 09:40 AM

Hi redbone. I would try talking with your doctor. I myself have never experienced this as i have with weight gain. Definately get with him and ask questions! He should know the answers!

Michelle01! 09-11-2016 12:06 PM

I was on suboxone for almost 2 years. Now before I knock suboxone down I want to say that it really did save my life. I was addicted to Tramadol IR after having 2 hip surgeries in the military. The VA was giving me 600 pills at a time. I take responsibility for abusing them so much that i started taking 25 pills a day, resulting in seizures. My doctor put me on suboxone and it was wonderful, however what wasn't was that I gained 75 pounds in a year and a half. My degree is in nutrition so I know about diet. My libido was also gone. I have now been off suboxone for 1 month and have lost 27 pounds and libido is back!


All times are GMT -4. The time now is 02:22 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors